# SDR DU4R2006507

- Difficulty date: June 6, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U53
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291018 NR 23878 CORROSION ON CABIN CREASE BEAM BS 660 TO 760 LT.  REMOVED AND REPLACED L/H BS 660 - 760 CABIN CREASE BEAM P/N 143N8328U53 IAW B757 SRM 51-40-02.
